Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Diabetic. Had four blockages in heart. Put stents for two blockages. Having itching, dizziness. Reason?

sir, my dad gt heart attack on 29th jan 2013. doctor tld he hv 4 blockages. he gt his 2 blokeges angioplsty for which 2 stents hv been put. another 2 blockeges wil be treated in the next 6 weeks as per doctor. After his angioplasty he hv body itching and constant dizziness . Please tell me why this dizziness is happening? I had consulted my doctor he said it doesn t matter. kindly tell me is it because of his angioplasty? He is sugar pateint which is in 200 range these days and BP is 117/71
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Itching may be incidental or a reaction to one of the drugs, you are taking.

Giddiness is often from the Ear.
However, in your situation, disorders of rate / rhythm or fluctuations of blood pressure or sugar / anaemia and so on, have to be considered.

Very likely, your doctor might have worked them out and has reassured.
In case of doubt, a second opinion may help

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Wed, 13 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor